en
Scientific article
Open access
French

Sur la loi de Paschen généralisée au cas de diélectriques polarisables

Published inArchives des sciences physiques et naturelles, vol. 5e série, vol. 4, no. 1, p. 5-9
Publication date1922
NoteTravaux du Laboratoire de physique ; 6e série, fasc. 6
Citation (ISO format)
GUYE, Charles Eugène. Sur la loi de Paschen généralisée au cas de diélectriques polarisables. In: Archives des sciences physiques et naturelles, 1922, vol. 5e série, vol. 4, n° 1, p. 5–9. doi: 10.5169/seals-741953
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal0365-7116
71views
7downloads

Technical informations

Creation03/18/2022 12:34:00 PM
First validation03/18/2022 12:34:00 PM
Update time03/16/2023 2:55:05 AM
Status update03/16/2023 2:55:04 AM
Last indexation01/17/2024 4:36:37 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack